U.S. doctors online nowAsk doctors free
A female asked:

Can lamotrigine make you more sensitive to the sun?

1 doctor answer1 doctor weighed in
Dr. Sylvie Stacy
Preventive Medicine 10 years experience
Not usually: It is very rare that lamotrigine would cause increased sensitivity to the sun. That said, though, it's important to limit direct exposure to the sun and to protect your skin when you're outside. If you notice a rash, blistering, or other skin problem after being in the sun, see your doctor in case it may be the result of a medication you are taking.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 9, 2016

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.